# SDR AALA20161216005

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 3,042 hours, 1,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 798926
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST OF EMERGENCY LIGHTS, RECEIVED MAINTENANCE MESSAGE FOR FLOOR PROXIMITY EMERGENCY MARKING SYSTEM RIGHT CROSSAISLE LIGHT EPSU (12WL).  AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY AT 12WL IAW AMM 33-51-38.  OPERATIONAL CHECK GOOD.
